MathSciNet Relay Station
MathSciNet bibliographic data
MR2342698 11F66 (11F55 11M41)
Brubaker, B.; Bump, D.; Friedberg, S.; Hoffstein, J. Weyl group multiple Dirichlet series. III. Eisenstein series and twisted unstable $A_r$. Ann. of Math. (2) 166 (2007), no. 1, 293–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement